Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The exact cardinality of the set of invariant means on a group


Author: Ching Chou
Journal: Proc. Amer. Math. Soc. 55 (1976), 103-106
MathSciNet review: 0394036
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The purpose of this note is to show that if $ G$ is an infinite amenable group then $ G$ has exactly $ {2^{{2^{\vert G\vert}}}}$ invariant means where $ \vert G\vert$ denotes the cardinality of $ G$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394036-3
Keywords: Invariant means, amenable groups, cardinalities
Article copyright: © Copyright 1976 American Mathematical Society